# SDR DALA2016021201040

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 53,228 hours, 21,296 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTICED A BURNING ODOR IN THE FORWARD CABIN.  F/A ALSO REPORTED AN ELECTRICAL BURNING ODOR AND FOOD ON THE FIRST CLASS OVEN ELEMENT.  F/A TURNED THE OVEN OFF AND PULLED THE CIRCUIT BREAKER.  MAINTENANCE FOUND EVIDENCE OF BURNED FOOD INSIDE OVEN.  INSPECTED WIRING AND CONNECTOR PLUG WITH NO DEFECTS NOTED. INSTALLED NEW OVEN OPS CHECKS NORMAL IAW AMM 25-31-88.  ACFT RETURNED TO SERVICE.
